| Model Number |
M0061552310 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device code: (b)(4).Medical device code: (b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a polaris loop ureteral stent was implanted during an retrograde intra renal surgery procedure performed on (b)(6) 2022.It was reported that the patient was stented with polaris loop 6x22cm for around 4 days and a removal procedure was performed on (b)(6) 2022.During procedure, when the physician attempted to removed the implanted polaris loop ureteral stent, it was found that the coil part migrated to the patient's ureteric office.They were unable to remove the migrated coil with forceps, therefore the physician inserted cystoscope in order to view and was able to removed the migrated coil successfully.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be as "patient does not feel any unusual pain".The device has not been returned for analysis.No further information has been obtained despite good faith efforts.